Delay-Range-Dependent Stability for Stochastic Systems with Time-Varying Delay
This paper is concerned with the stability analysis for stochastic systems with time-varying delay in a range. Some new delay-dependent stability criteria are devised by taking the relationship between the terms in the Leibniz-Newton formula into account. The present results may improve the existing ones due to a method to estimate the upper bound of the derivative of Lyapunov functional without ignoring some useful terms and the introduction of additional terms into the proposed Lyapunov functional, which take into account the range of delay.
KeywordsDelay-range-dependent Stochastic systems Linear matrix inequality (LMI) Stability
- 4.Song B et al (2013) New results on delay-dependent stability analysis for neutral stochastic delaysystems. J Franklin Inst 350(4):840–852Google Scholar
- 9.Kolmanovskii V, Myshkis A (1999) Introduction to the theory and applications of functional differential equations, vol 463, SpringerGoogle Scholar
- 11.Hale JK (1993) Introduction to functional differential equations, vol 99, SpringerGoogle Scholar